Some variational problems with regard to the price of control in Hilbert spaces
Doklady Akademii Nauk, Tome 182 (1968) no. 4, pp. 772-775
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_4_a8,
author = {Z. I. Khalilov and \`E. D. Aslanov},
title = {Some variational problems with regard to the price of control in {Hilbert} spaces},
journal = {Doklady Akademii Nauk},
pages = {772--775},
year = {1968},
volume = {182},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_4_a8/}
}
Z. I. Khalilov; È. D. Aslanov. Some variational problems with regard to the price of control in Hilbert spaces. Doklady Akademii Nauk, Tome 182 (1968) no. 4, pp. 772-775. http://geodesic.mathdoc.fr/item/DAN_1968_182_4_a8/